# SDR 96ZZZM1134

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7036T
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1232
- Engine: Rroyce RB21122B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: QAO3403
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DEN - DURING CRUISE NR 3 ENGINE, S/N 4402, SPUN DOWN.  DESCEND TO FL 240 AND RESTARTED ENGINE.  REPLACED ENGINE FUEL FILTER, MFG P/N QA03403, PERFORMED TEST 19 OF MM 71-00-00.  ENGINE OPERATION CHECKED NORMAL.
